# SDR DALA2019051603048

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1076150) DURING INSPECTION FOUND CRACKED FRAME STATION 380 AND BTW STR 8L TO STR 9L AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME BST 380 AND BTW STR 8L TO 9L AT PASSENGER CABIN AS PER ER/A # 577670-14AD REV. ORIGINAL AND PRI # 577670-14AD REV. 0 AND REV. 1.
